# SDR 20000510SH028

- Difficulty date: March 30, 2000
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N790L
- Make and model: Amd FALCON2000
- Aircraft serial: 15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: F2MA751505214A2
- Condition: Loose
- Location: Rt Pylon
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE NR 2 SYSTEM HYDRAULIC PRESSURE LINE BECAME UN-SWAGED AT OUTBOARD END CAUSING COMPLETE DRAINAGE OF NR 1 HYDRAULIC SYSTEM. THIS OCCURRED IN-FLIGHT.  FURTHER INVESTIGATION REVEALED IMPROPER SWAGING.  TUBE WAS INSTALLED APPROXIMATELY 1 WEEK PRIOR TO INCIDENT.  (X)
